MAUDE Adverse Event Report: HOLOGIC, INC TRUNODE; PROBE,UPTAKE,NUCLEAR

HOLOGIC, INC TRUNODE; PROBE,UPTAKE,NUCLEAR
Model Number 120-807605
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device history record (dhr) review was unable to be conducted at the time of this report a follow up mdr will follow with the dhr information.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that on an unknown date, after a trunode procedure which was related to colon cancer, the patient presented with infection which required oral medication and that the infection was improving.It was reported that there was a cross-contamination due to the reuse of the trunode gamma probe.Multiple attempts at obtaining additional information were not responded.No other information received.
 
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Additional Manufacturer Narrative
An investigation was conducted: it was reported that on an unknown date, after a trunode procedure which was related to colon cancer, the patient presented with infection which required oral medication and that the infection was improving.It was reported that there was a cross-contamination due to the reuse of the trunode gamma probe.Multiple attempts at obtaining additional information were not responded.No other information received.The device was not available for return; visual and functional analysis/testing could not be conducted for the described event.This complaint was identified as part of the data reviewed during the pmcf report, which led to the initiation of an nce and subsequently a capa.The capa was opened to address a process gap identified in how data from pmcf studies are managed when potential reportable events are detected.While the capa focused on process improvements related to complaint identification and escalation, the current investigation addresses the specific device and clinical aspects of this complaint (infection associated with trunode gamma probe).The device was not available for return; visual and functional analysis/testing could not be conducted for the described event.The device was not returned for this complaint and there was limited patient-related information provided for this event; therefore, a thorough investigation was not carried out.Investigation for this issue was conducted through customer provided information, historical data review, similar complaints analysis, and product design evaluation.Without the returned device, it is not possible to confirm a definitive root cause of the issue.Conclusion: this event was part of the 6 complaints identified during pmcf data review that led to an nce and capa.The process-related gap identified in those records has since been addressed through the implementation of work instruction, ensuring timely escalation of potential complaints derived from pmcf data.The current investigation therefore focuses solely on the clinical outcome and device-related aspects of this individual case.The reported issue could not be confirmed because the device was not returned.Hra/scar or additional capa or nce are not deemed required at this moment by this event.Future events will be monitored and trended.Device history record (dhr) review: the dhr review was not conducted since the lot/serial number was not provided by the complainant.

Brand Name
TRUNODE
Common Device Name
PROBE,UPTAKE,NUCLEAR
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
MDR Report Key21401274
Report Number1222780-2025-00082
Device Sequence Number18535870
Product Code IZD
UDI-Device Identifier15420045512856
UDI-Public15420045512856
Combination Product (Y/N)N
Initial Reporter CountryEI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number120-807605
Device Catalogue Number120-807605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by ManufacturerNot provided
10/17/2025
Initial Report FDA Received Date02/18/2025
Supplement Report FDA Received Date05/05/2025
10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown